I have COPD and use budeflam 8 puffs per day. I also use duovent 8 puffs per day. My teeth have become affected by the use I believe of budeflam. I now need a dental procedure to remove 5 teeth one of which has broken off. I brush my teeth daily am/pm and walk every day. What do I need to do to stop this problem?
Budesonide is reported as an ingredient of Budeflam in South Africa.
You will find information on the side effects of budesonide at https://www.drugs.com/sfx/budesonide-side-effects.html
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Budesonide Spray:
Bad taste; coughing; headache; hoarseness; nasal irritation or dryness; nausea; sore throat; tightness in the lungs.
Seek medical attention right away if any of these SEVERE side effects occur when using Budesonide Spray:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); continuing nose discomfort; increased pressure in the eye; infection (eg, fever, chills, sore throat); nosebleeds or soreness; pounding in the chest.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may also report side effects at http://www.fda.gov/medwatch .
While there is no specific mention of dental problems in the list of side effects, there are reports on the internet of tooth problems in asthmatics using inhaled corticosteroids such as budesonide.
It is always a good idea to rinse your mouth, or better still brush your teeth immediately after you use the Budeflam. Your dentist will be able to advise you further.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 20 Oct 2009 • 1 answer
Posted 7 Jun 2010 • 5 answers
Posted 9 May 2014 • 2 answers
Posted 2 Apr 2015 • 2 answers